Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 256, NWS Fort Worth, TX

October 27, 20214 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 27, 2021, 1:07 AM CDT for 4 counties in Texas. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 27, 2021, 1:07 AM CDT (06:07 UTC)
Expired
Oct 27, 2021, 2:00 AM CDT
In force
53 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jack County, TX, Palo Pinto County, TX, Stephens County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 112 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 27, 1:14 AM CDTTSTM WND GST 64Graham, TX64 MPH WIND GUST WAS OBSERVED AT THE GRAHAM AIRPORT.
Oct 27, 1:39 AM CDTTSTM WND GST 6115 Nnw Jacksboro, TXREPORTED AT A CWOP SITE 15 MILES NORTH OF JACKSBORO.
Oct 27, 1:46 AM CDTTSTM WND GST 63Mineral Wells, TX63 MPH WIND GUST MEASURED AT MINERAL WELLS AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 7:23 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1353 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

279 
WUUS54 KFWD 270607
SVRFWD
TXC237-363-429-503-270700-
/O.NEW.KFWD.SV.W.0256.211027T0607Z-211027T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
107 AM CDT Wed Oct 27 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Young County in north central Texas...
  Jack County in north central Texas...
  Eastern Stephens County in north central Texas...
  Palo Pinto County in north central Texas...

* Until 200 AM CDT.

* At 107 AM CDT, severe thunderstorms were located along a line
  extending from 7 miles west of Graham to 7 miles southeast of
  Necessity, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mineral Wells, Graham, Jacksboro, Olney, Graford, Bryson, Gordon,
  Necessity, Possum Kingdom State Park, Newport, Strawn, Newcastle
  and Mingus.

This includes Interstate 20 between mile markers 371 and 389.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3340 9842 3347 9842 3347 9798 3344 9798
      3343 9792 3300 9792 3300 9805 3252 9807
      3252 9876 3339 9882
TIME...MOT...LOC 0607Z 242DEG 42KT 3314 9869 3260 9865 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Barnes
2 follow-up statements
690 
WWUS54 KFWD 270623
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
123 AM CDT Wed Oct 27 2021

TXC237-363-429-503-270700-
/O.CON.KFWD.SV.W.0256.000000T0000Z-211027T0700Z/
Young TX-Jack TX-Stephens TX-Palo Pinto TX-
123 AM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN YOUNG...JACK...EASTERN STEPHENS AND PALO PINTO
COUNTIES...

At 123 AM CDT, severe thunderstorms were located along a line
extending from 14 miles northwest of Bryson to 6 miles west of
Gordon, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mineral Wells, Graham, Jacksboro, Graford, Bryson, Gordon, Possum
Kingdom State Park, Newport, Strawn and Mingus.

LAT...LON 3252 9860 3339 9865 3340 9842 3347 9842
      3347 9798 3344 9798 3343 9792 3300 9792
      3300 9805 3252 9807
TIME...MOT...LOC 0623Z 267DEG 42KT 3335 9849 3256 9848 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Barnes
522 
WWUS54 KFWD 270639
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
139 AM CDT Wed Oct 27 2021

TXC429-503-270648-
/O.CAN.KFWD.SV.W.0256.000000T0000Z-211027T0700Z/
Young TX-Stephens TX-
139 AM CDT Wed Oct 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN YOUNG AND EASTERN
STEPHENS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Texas. A Severe Thunderstorm Watch also remains in
effect until 800 AM CDT for north central Texas.

LAT...LON 3347 9798 3344 9798 3343 9792 3300 9792
      3300 9805 3252 9807 3252 9838 3347 9842
TIME...MOT...LOC 0638Z 253DEG 39KT 3333 9830 3256 9829 

$$

TXC237-363-270700-
/O.CON.KFWD.SV.W.0256.000000T0000Z-211027T0700Z/
Jack TX-Palo Pinto TX-
139 AM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR JACK AND PALO PINTO COUNTIES...

At 138 AM CDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Jacksboro to near Gordon, moving
east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mineral Wells, Jacksboro, Graford, Bryson, Gordon and Newport. 

LAT...LON 3347 9798 3344 9798 3343 9792 3300 9792
      3300 9805 3252 9807 3252 9838 3347 9842
TIME...MOT...LOC 0638Z 253DEG 39KT 3333 9830 3256 9829 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Barnes

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 12:40 AM CDT, 27 minutes earlier.

Area forecast discussion, Oct 27, 12:40 AM CDT, 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
1240 AM CDT Wed Oct 27 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:
Previous forecast remains on track. QLCS will be entering the
northwestern portions of the FWD CWA shortly. A few severe wind
gusts have been reported, including a wind gust to 60 MPH at
Abilene. Still anticipating that damaging wind gusts will be the
primary hazard, especially given the 55 KT LLJ at around 5 kft AGL
per regional VWPs. Hail still expected to be a secondary threat
given the steep mid-level lapse rates per the 00Z FWD RAOB. The
tornado threat still appears to be low given the nearly parallel
orientation of the QLCS to the 0-3 km bulk shear vectors, but as
mentioned in previous discussion, any line segments that are able
to become more orthogonally oriented to the shear vectors may be
capable of producing QLCS tornadoes. A Severe Thunderstorm Watch
remains in effect for western portions of the FWD CWA through 0300
CDT, with a new watch issuance likely further east per the latest
MCD from SPC.

Godwin

Previous Discussion:
/Through Wednesday/

A potent upper-level trough continues to amplify across the
western CONUS this evening as evident from earlier 500 mb analysis
and GOES-E water vapor channel imagery. At the surface, 21Z
analysis reveals a 989mb low centered over northeast CO with a
warm front extending southeast from the surface low across KS and
eventually towards the Ouachita/Ozark Mountains of western AR. A
dryline intersects this warm front near the CO/KS/NE border and
extends south across the Great Plains, Llano Estacado, and into
the Permian Basin.

The 00Z FWD RAOB as well as analyzed soundings across the warm
sector ahead of the dryline show a stout EML in place. This EML
will act to cap any convective attempts for the next few hours.
Some convection has begun to develop near the OK/TX Panhandle
border however. This is likely because of dynamic cooling in the
mid levels associated with the approach of the upper-level trough
axis, allowing the cap to erode. A lone cell has also managed to
develop over Scurry County in West TX. More widespread convective
development across West TX should take place over the next few
hours as the mid-level ascent continues to erode the EML.

By 06Z, the surface low should be centered over central KS with
the dryline approaching the western boundary of the FWD CWA.
Widespread convection should be ongoing ahead of the dryline by
this time. Forecast soundings indicate a 55KT LLJ that when
combined with large DCAPE will mean a strong potential for severe
winds to be brought down to the surface by convective downdrafts.
These factors combined with the expected QLCS storm mode will
favor damaging winds as the leading severe weather hazard. Mid-
level lapse rates in excess of 8 C/km and MUCAPE in excess of
2,000 J/kg will also present a large hail threat. The tornado
threat will be a lesser (but non-zero) threat. Forecast soundings
show that 0-3km bulk shear vectors will be oriented nearly
parallel to the QLCS, while a more orthogonal orientation is
preferred for QLCS tornadoes. A localized tornado threat may
develop within bowing segments where the line is able to become
more orthogonally oriented to the shear vectors. This is something
difficult to forecast even this close to the event however and
could develop quickly.

Thunderstorms will be ongoing primarily across East TX by daybreak
Wednesday with some damaging wind threat (and low-end tornado
threat) likely to be continuing. These storms should finally exit
the area by around noon CDT. By 18Z, the surface low is forecast
to be over northeast OK and deepening rapidly as strong upper-
level diffluence overspreads the region. These strong pressure
falls will tighten the pressure gradient across North and Central
TX. A look at NAM forecast soundings reveals 25-35KT winds just
above the surface and beneath the top of a deep mixed layer. This
will likely mean winds will exceed Wind Advisory criteria for
areas near and west of Interstate 35. A few wind gusts to around
40 MPH are certainly possible, especially to the north and west of
the Dallas/Fort Worth Area closer to the surface low. Winds should
relax below advisory criteria after sunset Wednesday evening, but
will likely remain gusty through Wednesday night.

Godwin

&&

.LONG TERM... /Issued 156 PM CDT Tue Oct 26 2021/
/Wednesday Night through Tuesday/

Much cooler, drier, and windy conditions are expected behind a
strong cold front to end the week. Warmer and quiet weather will
return on the weekend followed by more rain and thunderstorm
chances on Tuesday associated with another cold front.

After a period of active weather tonight and Wednesday, thunderstorms
will exit the region before sunset as dry and subsident air moves
in behind a strong upper low and cold front. There is a low
potential for a few wrap around showers across the northeast zones
Wednesday evening, but the chance for measurable rainfall is low.
Dew points will fall into the 30s and 40s, and the sky will clear,
allowing temperatures to drop into 50s overnight. If it was not
for the breezy northwest wind Wednesday night, temperatures in
many areas would likely fall into the 40s.

The pressure gradient across the Southern Plains will sharpen up
substantially on Thursday once surface low pressure deepens across
the Mississippi Valley and high pressure builds out of the Central
Rockies. Northwest winds will increase between 20 and 30 mph with
some gusts around 40 mph. We will likely meet Wind Advisory
Criteria for all zones with potential for a High Wind Warning in
some counties, especially across the north/northeast zones.
Cold/dry air advection Thursday will be countered by abundant sun,
allowing temperatures to warm into the upper 60s and lower 70s.

The pressure gradient will remain tight Thursday night and Friday
morning but will gradually relax Friday afternoon once the surface
low lifts to the Upper Midwest and surface high pressure moves in
behind it. Although the strong winds will keep temps up a bit
Thursday night, most locations should still see lows in the middle
and upper 40s. Highs Friday will be mild, ranging from the mid 60s
to the mid 70s.

Friday night will likely be the coldest night of the week due to a
light wind, clear sky, and very dry air in place. Lows will be in
the lower and middle 40s overall, but some rural locations will
probably reach the upper 30s in the pre-dawn hours Saturday. Weak
ridging aloft and lingering dry air will make for a gorgeous day
Saturday with mainly in the 70s, except for some lower 80s across
the far west.

Sunday will be a bit of a transition day with zonal flow aloft and
a slow return of Gulf moisture ahead of another low pressure
system and cold front. Highs on Sunday will be a bit warmer than
Saturday, ranging from the mid 70s to lower 80s. The increase in
moisture will also keep temperatures up Sunday night with lows
mostly in the lower 50s.

Low level warm/moist advection will increase Monday/Monday night
followed by another cold front Tuesday. Showers and thunderstorms
should accompany the cold front on Tuesday, possibly lingering
into Wednesday as a deep upper low moves out of the Rockies to
the Central and Southern Plains.

79

&&

.AVIATION... /NEW/
/06Z TAFs/

Line of strong-severe TSRA still expected to arrive at D10
terminals as well as KACT around 08Z. Wind gusts to 50KT are not
out of the question with this expansive line of TSRA, but for TAF
simplicity, maintained prevailing TSRA without any TEMPO groups
as the TSRA alone is enough to warrant a ground stop at area
airports. TSRA should clear the immediate terminal vicinity by
14Z, but anticipating continued significant impacts to the Bonham
and Cedar Creek arrival gates through at least 18Z.

After 18Z, strong westerly winds will overspread the region with
wind gusts in excess of 25KT likely. Given the prolonged period of
gusty, nearly westerly winds, expecting crosswinds to be strong
enough on the 17/35 and 18/36 runways at KDFW to require northwest
flow operations. Winds should veer more out of the NW by 03Z, but
given the strength of the winds, still expecting at least a
15-25KT crosswind component on the 17/35 and 18/36 runways at
KDFW through the end of the TAF period. In addition, a potent LLJ
will develop with NW winds of up to 50KT expected at around 2
kft. This will likely result in LLWS impacts after 03Z.

Godwin

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    56  71  51  69  46 /  10   0   0   0   0
Waco                55  73  48  70  45 /   0   0   0   0   0
Paris               54  66  48  64  44 /  50   5   0   0   0
Denton              52  71  47  69  42 /  10   0   0   0   0
McKinney            53  70  49  68  43 /  20   0   0   0   0
Dallas              57  72  52  70  48 /  10   0   0   0   0
Terrell             53  69  49  69  42 /  20   0   0   0   0
Corsicana           54  72  50  69  46 /   5   0   0   0   0
Temple              51  74  48  72  45 /   0   0   0   0   0
Mineral Wells       51  71  46  70  41 /   5   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 1 PM this afternoon to 10 PM CDT this evening
for TXZ091>093-100>104-115>120-129>134-141>145-156>159.

&&
Hazardous weather outlook, Oct 27, 12:23 AM CDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1223 AM CDT Wed Oct 27 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280530-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1223 AM CDT Wed Oct 27 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
A line of thunderstorms will move across North and Central Texas late
tonight after midnight. Some of these thunderstorms will be severe
with damaging wind gusts being the primary hazard. Large hail and
isolated tornadoes may be possible as well. Expect thunderstorms to
begin impacting areas northwest of the Dallas/Fort Worth Metroplex
around 10 PM, reaching the Interstate 35 corridor by 3 AM, and into
East Texas during the pre-dawn hours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Thunderstorms will be ongoing Wednesday morning, primarily across
East Texas. Damaging wind gusts will be the primary hazard. Storms
will finally exit the area by around noon.

Gusty west to northwest winds will develop by early afternoon across
North and Central Texas. Sustained winds of around 25 MPH with gusts
to over 35 MPH can be expected. These winds will create for hazardous
driving conditions for high-profile vehicles, particularly on north-
to-south oriented highways. This will also create hazardous
conditions on area lakes.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely across North and Central Texas tonight.

In the hours before

Special weather statement, Oct 27, 12:35 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1235 AM CDT Wed Oct 27 2021

TXZ115-129-270600-
Stephens TX-Eastland TX-
1235 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of Eastland and Stephens
Counties through 100 AM CDT...

At 1234 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Fort Griffin to 7 miles
southwest of Putnam. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Breckenridge, Eastland, Cisco, Ranger, Necessity, Gunsight, Crystal
Falls and Carbon.

This includes Interstate 20 between mile markers 324 and 363.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Texas.

&&

LAT...LON 3295 9909 3295 9858 3252 9858 3251 9847
      3230 9848 3228 9851 3225 9912
TIME...MOT...LOC 0534Z 255DEG 37KT 3290 9911 3229 9927

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Barnes
Special weather statement, Oct 27, 1:00 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
100 AM CDT Wed Oct 27 2021

TXZ100-101-115-116-129-270630-
Palo Pinto TX-Stephens TX-Eastland TX-Young TX-Jack TX-
100 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of southern Young,
Eastland, southwestern Jack, Stephens and Palo Pinto Counties through
130 AM CDT...

At 100 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Graham to 9 miles
northeast of Rising Star. Movement was northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Graham, Breckenridge, Eastland, Cisco, Ranger, Gorman, Graford,
Gordon, Necessity, Possum Kingdom State Park, Gunsight, Crystal
Falls, Strawn, Carbon and Mingus.

This includes Interstate 20 between mile markers 329 and 363, and
between mile markers 368 and 382.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Texas.

&&

LAT...LON 3314 9890 3314 9815 3251 9817 3251 9847
      3230 9848 3217 9874 3216 9905
TIME...MOT...LOC 0600Z 247DEG 43KT 3303 9870 3222 9889

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Barnes

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 7:16 PM CDTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 23 more27 hr
Oct 27, 12:35 AM CDTSpecial Weather StatementFWDEastland, Stephens25 min
Oct 27, 1:00 AM CDTSpecial Weather StatementFWDEastland, Palo Pinto, Stephens30 min
Oct 27, 1:44 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise61 min
Oct 27, 2:21 AM CDTSpecial Weather StatementFWDHood, Somervell24 min
Oct 27, 2:30 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise60 min
Oct 27, 2:53 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDDenton37 min
Oct 27, 3:18 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson57 min
Oct 27, 2:08 PM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more34 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.